Advanced Search

  Select All
Yanfang Li, Yanmin Liu, Xianghu Liu, He Jun
AIMS Mathematics, 2017, 2(3): 422-436. doi: 10.3934/Math.2017.3.422
Abstract     + HTML     + PDF(230 KB)
Jerzy Klamka, Helmut Maurer, Andrzej Swierniak
Abstract     + HTML     + PDF(566 KB)
Gregory Zitelli, Seddik M. Djouadi, Judy D. Day
Sebastian Aniţa, Bedreddine Ainseba
Muntaser Safan
Abstract     + HTML     + PDF(1525 KB)
Berhail Amel, Rezzoug Imad
AIMS Mathematics, 2019, 4(3): 516-526. doi: 10.3934/math.2019.3.516
Abstract     + HTML     + PDF(252 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals